ResearcherID Thomson Reuters  

Meini, Beatrice
Create a ResearcherID badge for this researcher View publications analytics for this researcher
Close
ResearcherID: I-2948-2012
URL: http://www.researcherid.com/rid/I-2948-2012
Subject: Engineering; Mathematics
ORCID: http://orcid.org/0000-0003-3139-2513
My Institutions (more details)
Primary Institution:
Sub-org/Dept:
Role:
My URLs: www.dm.unipi.it/~meini
 
 

This list contains papers that I have authored.

publication(s)  
First Page Previous Page Page   of  6  Go Next Page Last Page
  Sort by:    Results per page: 
1.  Title: Computing the exponential of large block-triangular block-Toeplitz matrices encountered in fluid queues
 Author(s): Bini, D. A.; Dendievel, S.; Latouche, G.; et al.
 Source: Linear Algebra and Its Applications Volume: 502 Pages: 387-419 Published: AUG 1 2016
 Times Cited: 1
 DOI: 10.1016/j.laa.2015.03.035
added
26-Apr-17
2.  Title: GENERAL SOLUTION OF THE POISSON EQUATION FOR QUASI-BIRTH-AND-DEATH PROCESSES
 Author(s): Bini, Dario; Dendievel, Sarah; Latouche, Guy; et al.
 Source: Siam Journal on Applied Mathematics Volume: 76 Issue: 6 Pages: 2397-2417 Published: 2016
 Times Cited: 0
 DOI: 10.1137/16M1065045
added
26-Apr-17
3.  Title: The palindromic cyclic reduction and related algorithms
 Author(s): Iannazzo, Bruno; Meini, Beatrice
 Source: Calcolo Volume: 52 Issue: 1 Pages: 25-43 Published: 2015
 Times Cited: 1
 DOI: 10.1007/s10092-014-0106-z
added
30-Mar-15
4.  Title: A "shift-and-deflate" technique for quadratic matrix polynomials
 Author(s): Meini, Beatrice
 Source: Linear Algebra and Its Applications Volume: 438 Issue: 4 Pages: 1946-1961 Published: FEB 15 2013
 Times Cited: 2
 DOI: 10.1016/j.laa.2011.11.037
added
26-Apr-17
5.  Title: On the numerical solution of a structured nonsymmetric algebraic Riccati equation
 Author(s): Meini, Beatrice
 Source: Performance Evaluation Volume: 70 Issue: 9 Pages: 682-690 Published: 2013
 Times Cited: 1
 DOI: 10.1016/j.peva.2013.04.001
added
30-Mar-15
6.  Title: Special Issue: Advances in Matrix-Analytic Methodology - Modeling, Estimation and Numerical Analysis
 Author(s): Krieger, Udo R.; Meini, Beatrice; Taylor, Peter; et al.
 Source: Performance Evaluation Volume: 70 Issue: 9 Pages: 549-550 Published: 2013
 Times Cited: 0
 DOI: 10.1016/j.peva.2013.07.001
added
30-Mar-15
7.  Title: A PERRON ITERATION FOR THE SOLUTION OF A QUADRATIC VECTOR EQUATION ARISING IN MARKOVIAN BINARY TREES
 Author(s): Meini, Beatrice; Poloni, Federico
 Source: Siam Journal on Matrix Analysis and Applications Volume: 32 Issue: 1 Pages: 248-261 Published: 2011
 Times Cited: 2
 DOI: 10.1137/100796765
added
22-Oct-12
8.  Title: On the solution of a quadratic vector equation arising in Markovian Binary Trees
 Author(s): Bini, Dario A.; Meini, Beatrice; Poloni, Federico
 Source: Numerical Linear Algebra With Applications Volume: 18 Issue: 6 Pages: 981-991 Published: NOV 2011
 Times Cited: 4
 DOI: 10.1002/nla.809
added
22-Oct-12
9.  Title: Palindromic matrix polynomials, matrix functions and integral representations
 Author(s): Iannazzo, Bruno; Meini, Beatrice
 Source: Linear Algebra and Its Applications Volume: 434 Issue: 1 Pages: 174-184 Published: JAN 1 2011
 Times Cited: 9
 DOI: 10.1016/j.laa.2010.09.013
added
22-Oct-12
10.  Title: AN EFFECTIVE MATRIX GEOMETRIC MEAN SATISFYING THE ANDO-LI-MATHIAS PROPERTIES
 Author(s): Bini, Dario A.; Meini, Beatrice; Poloni, Federico
 Source: Mathematics of Computation Volume: 79 Issue: 269 Pages: 437-452 Published: JAN 2010
 Times Cited: 44
 DOI: 10.1090/S0025-5718-09-02261-3
added
22-Oct-12
publication(s)  
First Page Previous Page Page   of  6  Go Next Page Last Page
  Sort by:    Results per page: